# SDR AQHA0303001

- Difficulty date: March 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N414RM
- Make and model: Cessna 414A
- Aircraft serial: 414A0306
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 103915
- Part serial: F02FA132R
- Condition: Worn
- Location: Rt Magneto
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WOULD NOT FIRE DURING MAINTENANCE GROUND RUN.  FOUND DISTRIBUTOR BLOCK BUSHING WORN EXCESSIVELY.  DISTRIBUTOR GEAR, P/N 10-349237, FINGER HITTING ELECTRODES CAUSING METAL GENERATION.  THIS MAGNETO IS A FACTORY REBUILT UNIT, DELIVERED ON A FACTORY REBUILT ENGINE.  BOTH ARE 117 HOURS TT.  ALL OTHER MAGNETOS ON BOTH ENGINES WERE CHECKED SINCE SERIAL NR'S OF ENGINES AND MAGNETOS WERE CLOSE.  FOUND SAME DISCREPANCY ON OTHER ENGINE.  REF AQHA0303002.  (M)
